[BlindGossip] It’s coming down to the wire, folks! Just a few weeks to go. There’s one problem, though. She was looking too thin to be convincing. Thankfully, she found a solution that doesn’t include eating a single bowl of ice cream. It’s called Prednisone. Taking excessive amounts of corticosteroids over time can result in some serious effects, including hypertension and cataracts. Another side effect is gaining weight, especially in the face and neck and abdomen. She knew this because it happened to her before. Last time it was accidental and was upsetting for her. Now, though, it’s purposeful, and is a solution to her problem. She started taking Prednisone a couple of months ago, so she should be plumping up pretty soon. Fat face and neck coming right up! She not worried, though, because she’s been told that the weight will drop quickly once she tapers down below 10 mg a day. Followed, of course, by claims of how hard she worked to take off the weight.Interesting...
Thursday, December 22, 2011
Posted by Tarrese Thompkins at 5:23 AM